# SDR SWIA201126442

- Difficulty date: May 28, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 21,984 hours, 17,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT PARKING BRAKE CABLE HOLE.  (C-CHECK)  REPAIR PER REO.
